Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    351. A. Abdollahi and M. R. Oboudi (Joint with Sh. Janbaz),
    Cospectrality measures of graphs with at most six vertices,
    Journal of Algebraic Structures and their Applications 1(2014), 57-67  [abstract]   
     
    352. A. Behmaram (Joint with A. Marandi and A.H. Nejah),
    Perfect matchings in edge transitive graphs,
    Iranian Journal of Mathematical Chemistry 5(2014), 27-33  [abstract]   
     
    353. S. Nobakhtian (Joint with A. Ansari Ardali and N. Movahedian),
    Optimality conditions for nonsmooth mathematical programs with equilibrium constraints, using convexificators,
    Optimization (2014), DOI: 10.1080/02331934.2014.987776  [abstract]   
     
    354. S. Babaie-Kafaki (Joint with R. Ghanbari),
    A descent extension of the Polak-Ribiere-Polyak conjugate gradient method,
    Comput. Math. Appl. 68(2014), 2005-2011  [abstract]   
     
    355. M. Nassiri (Joint with A. J. Homburg),
    Robust minimality of iterated function systems with two generators,
    Ergod. Th. & Dynam. Sys. 34(2014), 1914-1929  [abstract]   
     
    356. A. Amini-Harandi,
    Fixed point theory for quasi-contraction maps in b-metric spaces,
    Fixed Point Theory 15(2014), 351-358  [abstract]   
     
    357. A. Amini-Harandi,
    Fixed points of generalized contractive mappings in ordered metric spaces,
    Filomat 28(2014), 1247-1252  [abstract]   
     
    358. M. S. Shahrokhi-Dehkordi (Joint with M. Pourbarat),
    Matter confinement mechanism in de Sitter brane,
    Reports on Mathematical Physics 74(2014), 359-370  [abstract]   
     
    359. K. Bahmanpour (Joint with Gh. Ghasemi and J. A'zami),
    Upper bounds for the cohomological dimensions of finitely generated modules over a commutative Noetherian ring,
    Colloq. Math. 137(2014), 263-270  [abstract]   
     
    360. S. A. Seyed Fakhari and S. Yassemi (Joint with N. Altafi and N. Nemati),
    Free resolution of powers of monomial ideals and Golod rings,
    Math. Scand. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.